# SDR UHLA2014092100673

- Difficulty date: September 21, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 13,401 hours, 10,094 cycles
- Engine: Ge CF348E5
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR, SERVICE DOOR, NOT INDICATING CLOSED OR OPEN.  R & R L2 DOOR ELECTRICAL WIRE HARNESS IAW AMM 52-72-21. OPS CHECKED GOOD.
